EconPapers    
Economics at your fingertips  
 

Oscillation Criteria of Even Order Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals

Haidong Liu and Cuiqin Ma

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We study the oscillatory properties of the following even order delay dynamic equations with nonlinearities given by Riemann-Stieltjes integrals: where , a time scale which is unbounded above, is even, , is a constant, and is a strictly increasing right-dense continuous function; , , , and are right-dense continuous functions; is strictly increasing. Our results extend and supplement some known results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/395381.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/395381.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:395381

DOI: 10.1155/2014/395381

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:395381